# SDR CA080829004

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,730 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002R
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FUEL WAS FOUND DURING REGULAR INSP LEAKING, FUEL PUMP WAS REPLACED WITH SIMILAR ONE. THE PROBLEM DIDN’T AFFECT THE ENG PERFORMANCE. FUEL TRACE WAS LOCATED BETWEEN BODY STAGE OF THE PUMP. THIS IS THE FIRST PROBLEM OF LEAK WITH THIS TYPE.
